# SDR QMLA2020061820027

- Difficulty date: June 6, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N273AM
- Make and model: Urocop EC135T2
- Aircraft serial: 0273
- Aircraft time: 8,305 hours, 26,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Upper Left
- Part time: 8,305 hours, 26,566 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2EA. CRACKS FOUND ON FRAME 5 AT: X 4740, Y -840, Z 2230, AND Z 2470.  ONE CRACK WAS 1.5" AND THE OTHER CRACK WAS .875" IN LENGTH.
